# SDR RRXA96153

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fillet
- Part number: 3654436402
- Condition: Delaminated
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CENTER WING FILLET PANEL DELAMINATED, DAMAGE PAST LIMITATION IAW DC-8 SRM, AT PANEL NR 162R.  REPAIRED BY FABRICATING NEW FILLET PANEL AND INSTALLING IAW REO-02134 REV IR AND DOUGLAS DRAWING 566752 APPENDIX A, TREATED AREA IAW DC-8 SRM.
